# SDR WTAA980012

- Difficulty date: January 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N427UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 811
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SFO - CREW REPORTED MAIN GEAR FAILED TO EXTEND ON INITIAL EXTENSION.  ALL OPERATIONS NORMAL ON SECOND EXTENSION ATTEMPT.  MAINTENANCE INSPECTED LANDING GEAR MICROSWITCHES AND WIRE CONNECTIONS ON GEAR CONTROL VALVE.  NO DEFECTS NOTED.  COULD NOT DUPLICATE DISCREPANCY.  AIRCRAFT RETURNED TO SERVICE.  (M)
